Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
Quantum Cosmological Multidimensional Einstein-Yang-Mills Model in an R X S-3 X S-D Topology
AuthID
P-001-AFN
3
Author(s)
Bertolami, O
·
Fonseca, PD
·
Moniz, PV
Document Type
Article
Year published
1997
Published
in
PHYSICAL REVIEW D,
ISSN: 0556-2821
Volume: 56, Issue: 8, Pages: 4530-4543 (14)
Indexing
Wos
®
Scopus
®
Crossref
®
11
Google Scholar
®
Metadata
Sources
Publication Identifiers
DOI
:
10.1103/physrevd.56.4530
Scopus
: 2-s2.0-0001515879
Wos
: WOS:A1997YC32100011
Source Identifiers
ISSN
: 0556-2821
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service